# SDR CALA2022103102993

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 73,971 hours, 31,648 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 31753290002
- Part serial: 6251
- Condition: Fault Message
- Location: Engine One
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. - ENG ENG 1 ON INITIAL TO ROLL PERFORMED FADEC 1A&B BITE AND FOUND CHA AND CHB VSV ACT/HC/EEC1 REMOVED #1 ENG VSV ACTUATOR AS PER AMM 75-32-41-000-010-A. INSTALLED VSV ACTUATOR PER AMM 75-32-41-400-010..NEED TO PERFORM FAULT, PER TSM 75-30-00-810-843A, FAULT ACRONYM SVATK PRESENT. TEST 3 (IDLE LEAK) OR TEST 1 (DRY MOTOR LEAK), THEN TEST 11 CONFIRMED WITH TOMC STEVE, REFERENCE MT 75-002, VSVA REPLACEMENT (HI-POWER ASSURANCE TEST) PER AMM 71-00-00-710-017B...#1 ENGINE AND #1ENGINE  POWER ASSURANCE TEST REQUIRED PER FAULT ACRONYM. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1871273  SN OFF 6215 ACTUATOR, VARIA  OFF 31-7532-9-0002 6215 ON 31-7532-9-0002 6781 PERFORMED TESTS 2,3 AND 11 PER AMM 71-00-00. OPS AND LEAK CHECK GOOD.
